# SDR UALA2009102803370

- Difficulty date: October 27, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N578UA
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 56,024 hours, 19,618 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR R1 TORQUE TUBE BEARINGS CORRODED.  INSTALLED 2 EA NEW BEARINGS P/N B54200.
